# SDR UALA2009031700809

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK PIT, STA 1681, LBL 10 SHEAR TIE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SHEAR TIE AND FABRICATED & INSTALLED A NEW SHEAR TIE.
